MathSciNet Relay Station
MathSciNet bibliographic data
MR863397 45E05 (30E25 30G35)
Spitkovskiĭ, I. M. Singular integral operators with a piecewise sectorial matrix symbol. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 121 (1986), no. 2, 249–252.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement